# SDR AU991099

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Split Pin
- Part number: MS24665134
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR TRIM TAB DISCONNECTED FROM TRIM JACK.  INVESTIGATION FOUND THAT THE SPLIT PIN HAD SEPARATED ALLOWING THE NUT, WASHER AND BOLT TO VIBRATE FREE SEPARATING THE ACTUATING ROD FROM THE TRIM JACK.
